MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN TEMPERATURE CABLE

MEDIVANCE -1725056 ARCTIC SUN TEMPERATURE CABLE
Catalog Number 735-02
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6).All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic sun device sounded an alarm every 10 minutes due to loss of control, it was unable to monitor the temperature.Per review of wo on 15sep2025, there was no patient involvement.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: b, d.Initial reporter name: (b)(6) hospital (b)(6).All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic sun device sounded an alarm every 10 minutes due to loss of control, it was unable to monitor the temperature.Per review of wo on 15sep2025, there was no patient involvement.Per sample evaluation results received via task on 01oct2025, it was reported that the chiller temperature (t4) did not cool down.Circulation pump was too weak.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is due to a failed temperature in cable.During evaluation, it was confirmed that the device was unable to monitor the temperature.Temperature in cable was replaced.T4 does not cool down.Mixing pump and circulation pump too weak.Pm performed.Mixing pump and circulation pump were replaced.Heater and drain valves were replaced.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr review is not required as the serial/lot number is unknown.No additional actions can be taken at this time.Corrections: b, d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN TEMPERATURE CABLE
Common Device Name
TEMPERATURE CABLE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23064612
Report Number1018233-2025-08161
Device Sequence Number18653004
Product Code DWJ
UDI-Device Identifier00801741080296
UDI-Public(01)00801741080296
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number735-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer10/01/2025
11/26/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date10/08/2025
12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown